# SDR CA160201010

- Difficulty date: January 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,067 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: LF14
- Condition: Burned
- Location: Switch
- Part time: 7 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WIRE PROVIDES POWER TO THE BEACON LIGHT ON THE VERTICAL SECTION.  WIRE SECTION BETWEEN SWITCH AND CONNECTOR HAD BEEN REPAIRED WITH A BUTT CONNECTOR.  WIRE LENGTH IS ABOUT 7".  WIRE OVERHEATED AND CHARRED THE INSULATION.  WIRING IS ORIGINAL WITH OVER 7,000 HRS AND 40 YEARS OLD. IT IS UNKNOWN IF THE SPADE CONNECTOR TO THE SWITCH IS ORIGINAL OR HAS BEEN REPLACED. THE SECTION OF WIRE TO THE CONNECTOR TERMINAL IS ORIGINAL.  WIRE BEYOND THE CONNECTOR APPEARS TO BE SERVICEABLE.
